# SDR 04FDEA01563

- Difficulty date: June 2, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 520 WL 150 RBL 21 STR 26R STRINGER CLIP CRACKED.  REMOVED AND REPLACED STRINGER CLIP BS 520, WL 150, RBL 21, STR 26R.  REMOVED DAMAGE 1 X 5 INCH FROM EDGE OF CLIP.  ALODINED AND PRIMED BARE METAL IAW SRM 51-30-2, 51-10-01, 51-10-2.
